# SDR CALA2024101400827

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 34,223 hours, 12,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR STRAP TOO LOOSE AND DRAGGING STOWED 1R ESCAPE SLIDE GIRT REFERENCE AMM 25-66-01-400-803, OK TO CONTINUE
